# SDR C77A20170921001

- Difficulty date: September 18, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N615CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 26,723 hours, 15,395 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Condition: Leaking
- Location: A/C Pack Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 BLEED LEAK MESSAGE RECEIVED IN FLIGHT.  FLIGHT DIVERTED AND AN EMERGENCY WAS DECLARED.  NR 1 BLEED SHOWS 20 PSI WITH BLEED OFF AND CROSS BLEED CLOSED.  PERFORMED FIM 30-21-00.  BLEED TUBE ASSY NOT SECURED.  REPLACED FOUR SEALS ON THE LT PAC, INLET DUCT,  PERFORMED AN OPERATIONAL TEST OF BOTH AIR BLEED SYSTEMS IAW AMM 36-00-00.  ACFT OK FOR SERVICE.
